# SDR C77A20160318001

- Difficulty date: March 18, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 18,841 hours, 14,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 18,841 hours, 14,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION ON A PREVIOUSLY INSTALLED REPAIR DOUBLER ON THE AFT CABIN, LT AFT BEAM, PN 170-65669-003, UPPER SURFACE ON THE SUBJECT FLOORBEAM.  THIS REPAIR DOUBLER WAS INSTALLED ON EO E170-53MR-007 ON 03 28 2012 IAW ETD2012-170-004312A.  THE CORROSION DAMAGE ON THE REPAIR DOUBLER DIMENSIONS ARE REPORTED AS FOLLOWS.  MULTIPLE AREAS 7.0 INCHES X 2.20 INCHES TO A 100% MATERIAL LOSS IN THE DEEPEST LOCATIONS.  THE ORIGINAL DAMAGE TO THE BEAM WAS REPORTED AS 2.0 INCHES X 3.0 INCHES TO A MAXIMUM DEPTH OR .015 INCH DEEP.  CURRENT SRM REPAIR SRM PART II 53-23-10 REP 03P WAS DIRECTED BY MFG FOR PERMANENT REPAIR GUIDANCE & ACCOMPLISHED THE SUBJECT PERMANENT REPAIR BUT DEVIATED FROM THE REPAIR BY NOT ACCOMPLISHING THE REQUIRED DAMAGE CUT OUT.  REQUESTED PERMANENT REPAIR APPROVAL IN THE CURRENT CONDITION & MFG PROVIDED ETD2016-170-025931B, BUT NOW REQUIRES FOLLOW UP INSPECTIONS.  THE INSPECTION INSTRUCTIONS HAVE CHANGED FROM THE ORIGINAL REPAIR.  EO E17053MR-007.1 FOLLOW UP INSPECTIONS WILL BE UPDATED IN CM TO REFLECT THE CURRENT REQUIREMENTS OF ETD2016-170-025931B ANAC DER FORM.  REF TASK 53-23-005-0001, INTERNAL GVI THRESHOLD OF 20,483 FC OR 27,242 FH, INTERVAL OF 10,133 FC OR 13,476 FH, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 11.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.   ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E170-53MR-007.2 UNDER WO 2042687.
